# SDR SWIA202305030025

- Difficulty date: March 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL - TRUNION RIB BRACKET (BAT) HAS SUSPECTED CRACK - WS 48     (C-CHECK RO 4/30/2023)    REPLACED L/H MLG WHEEL WELL - TRUNION RIB BRACKET (BAT) WITH NEW PN 600-10389-1 REF CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG 600-10204 REV M . COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
